# SDR SIMA201912042005

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 30,561 hours, 29,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200208086
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN OBSERVED SMOKE AND SMELLED SULFUR FROM F/O SIDE  APU WAS RUNNING AND #2 PAC WAS DEFERRED THERE WAS A NOSE ASSOCIATED AFTER APU SHUTDOWN SMELL WAS IN CABIN TOO "TRANSFERRED TO NRWC 841-DFW-02673"-C/A- REMOVED AND REPLACED #1 ACM (LH) IAW ENVOY EO#EM-2100-048 OPS CHECK GOOD NO DEFECTS NOTED. REMOVED AND REPLACED #1 PACK RAM AIR VALVE ACTUATOR IAW AMM 21-25-01. OPS CHECK GOOD.  PERFORMED OPERATIONAL TEST OF LH ACM IAW EMB 140 AMM 21-51-00 OPS CHECK GOOD. REMOVED AND REPLACED RH ACM IAW EMB 140 AMM 21-50-03 AND ENVOY EO#EM-2100-048 OPS CHECK GOOD NO DEFECTS NOTED. PERFORMED ETN-EM-72-034 FOR ENG ODOR EVENT TROUBLESHOOTING SUPPLEMENT. NO SMOKE OR SULFUR ODOR NOTICED WHILE PERFORMING ENG ODOR EVENT.  LINEAR ACTUATOR P/N SYLC51836-1 S/N 598; AIR CYCLE MACHINE RH P/N 815240-3 S/N 200209068
